# SDR IPXA2023111357959

- Difficulty date: October 6, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 24,293 hours, 16,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT:CREW ENTRY DOOR CHAFING AT OUTTER SKIN LOWER AREA (4 E/A) DOT119-006 CLEANED SKIN LOWER AREA IAW SOPM 20-30-03 NO CHAFING, NO DAMAGE WAS FOUND. REVIEWED
